# SDR UIEA9705

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1211245010
- Condition: Damaged
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS:  ON MAINTENANCE WALK-A-ROUND CHECK, FOUND RT INBD MID T/E FLAP, AFT T/E FLAP, AND SPOILER NR 7 DAMAGED.  FURTHER INVESTIGATION REVEALED THAT NR 7 SPOILER ACTUATOR ALSO DAMAGED.  BELIEVE SPOILER FAILURE CAUSED DAMAGE TO T/E FLAPS.  SPOILER PANEL PN 65B02310-1 AND SPOILER ACTUATOR PN 1211245-010 REPLACED.  RT INBD MID AND AFT T/E FLAPS REPAIRED PER E.O. 4757A032.  T/E FLAPS TO BE INSPECTED EVERY 5 CYCLES TO ENSURE SERVICEABILITY.  PARTS TO BE REPLACED DURING NEXT A-CHECK (APPROXIMATELY 7-1-97).  (X)
